# SDR UALA2010120304441

- Difficulty date: December 3, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 30,547 hours, 13,576 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 2 Gcu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT AUGMENTATION COMPUTER 2 INOP - AUTO FLT. IN CRUISE GOT FAC 2 FAULT RESET IAW ECAM.  REPLACED SWITCH 3XU2,  REPLACED NR 2 GCU, GENERATED WRITE UP FOR OPS CK AFTER REPLACEMENT OF NR 2 PYLON GEN HARNESS. REPLACED IDG AND REPLACED FEEDER CABLE.
